English  |  正體中文  |  简体中文  |  Items with full text/Total items : 63190/95884 (66%)
Visitors : 4643035      Online Users : 380
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/46308

    Title: Optimal Bandwidth Allocations for VoIP Latency Guarantees
    Authors: Chen, Rei-chin;Lee, Wei-tsong;Lin, Jim-min
    Contributors: 淡江大學電機工程學系
    Date: 2004-09
    Issue Date: 2010-03-26 21:58:37 (UTC+8)
    Publisher: 台北市:中央研究院資訊科學研究所
    Relation: Journal of Information Sciences and Engineering 20(5), pp.869-884
    Appears in Collections:[電機工程學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback